Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Global attractivity for a population model with time delay

Authors: Joseph W.-H. So and J. S. Yu
Journal: Proc. Amer. Math. Soc. 123 (1995), 2687-2694
MSC: Primary 34K20; Secondary 92D25
MathSciNet review: 1317052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a sufficient condition which guarantees the global attractivity of the zero solution of a population growth equation.

References [Enhancements On Off] (What's this?)

  • [1] G.E. Hutchinson, Circular causal systems in ecology, Ann. New York Acad. Sci. 50 (1948), 221-246.
  • [2] Yang Kuang, Delay differential equations with applications in population dynamics, Mathematics in Science and Engineering, vol. 191, Academic Press, Inc., Boston, MA, 1993. MR 1218880
  • [3] Jitsuro Sugie, On the stability for a population growth equation with time delay, Proc. Roy. Soc. Edinburgh Sect. A 120 (1992), no. 1-2, 179–184. MR 1149993, 10.1017/S0308210500015079
  • [4] E. M. Wright, A non-linear difference-differential equation, J. Reine Angew. Math. 194 (1955), 66–87. MR 0072363

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K20, 92D25

Retrieve articles in all journals with MSC: 34K20, 92D25

Additional Information

Keywords: Global attractivity, Hutchinson's equation
Article copyright: © Copyright 1995 American Mathematical Society